Journal of Mathematics and Statistics

A Note on Improved Young Type Inequalities with Kantorovich Constant

Leila Nasiri and Mahmood Shakoori

DOI : 10.3844/jmssp.2016.201.205

Journal of Mathematics and Statistics

Volume 12, Issue 3

Pages 201-205

Abstract

In this article, we first present some improved Young type inequalities for scalars, then according to these inequalities we give the Hilbert-Schmidt norm and the trace norm versions.

Copyright

© 2016 Leila Nasiri and Mahmood Shakoori. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.